2021 Schedule at a Glance

Alliance Members should reference the Pre-Conference Meetings that will take place starting the morning of September 14

| TUESDAY | September 14 th , 202 | , 2021 | | | | | | |
|-------------------|----------------------------------|--|--|---|---|---|---|---|
| 11:00am - 12:15pm | Summit Check-In | Networking with Exhibitors Please enjoy lunch on your own, onsite options include Spencer's (reservations required) or the Skywalk Cafe (preorder's by 9:00am preferred) Check-In Table will be open Floor 3 Foyer | | | | | | |
| 12:15 - 12:30pm | General Session | Welcome and Opening from Alliance Staff and Leadership Peaks 4 - 5 | | | | | | |
| 12:30 - 1:30pm | General Session | Jeanette McMurtry "Tapping the Unconscious Mind for Unthinkable Results" Peaks 4 – 5 | | | | | | |
| 1:30 - 2:30pm | General Session | Jeff Newman, Autistic Activist "The Ableism Elephant: Making Our Organizations Welcoming to Employees With IDD" Peaks 4 - 5 | | | | | | |
| 2:30 - 3:00pm | Break/Check-In | Networking with Exhibitors Snack Break sponsored by Frisco (Empowered Margins)! Check-In Table will be open Floor 3 Foyer | | | | | | |
| 3:00 - 4:00pm | Concurrent Breakout Sessions | Makes the Difference | Flood & Peterson: Cybersecurity- How to Prevent an Attack and Mitigate Your Risk Peak 15-16 | Safe4AII: The New Workplace, The New Norm Peak 14 | Shield Healthcare: Focus on Fiber (30 minutes) Peaks 6-8 | Action Seating & Mobility: Person-Centered Mobility and Adaptive Equipment Provision Peaks 9-10 | Enhancing Lives and Improving Outcomes Through Consumer | Direct Care Innovations: EVV Best Practices Peaks 11-12 |
| 4:00 - 4:30pm | Break | Networking with Exhibitors Check-In Table will be open Floor 3 Foyer | | | | | | |
| 5:00 - 7:00pm | Reception | Welcome Reception, with buffet and cash bar. Outdoor Tent | | | | | | |

| WEDNESDAY September 15th, 2021 | | | | | | | |
|---|---------------------------------|--|---|--|---|--|-----------------|
| 6:40 - 7:45am | Networking | Morning Activity: Meet us promptly at 6:40am for an easy morning hike on the Lower Sawmill and Snowflake Trail Loop (1.5 miles)! Meeting Spot: Beaver Run Hotel Lobby | | | | | Hotel Lobby |
| 8:00 - 8:50am | Breakfast & Introductions | Join us for several short introductions to learn more about sponsors' services and how they can work with your organization. Sponsored by Arlington Heritage Group, Frisco (Empowered Margins), Shield HealthCare, Direct Care Innovations, Public Partnerships. Introductions begin at 8:20am. Breakfast ends promptly at 8:50am. Check-In Table will be open Peaks 4 - 5 | | | | | |
| 9:00 - 10:00am | General Session | en Tennican, et al. "Hearts of Glass Panel Discussion - Cutting-edge food production meets meaningful, inclusive employment for people with disabilities " Peaks 4 - 5 | | | | | |
| 10:00 - 10:30am | Break/Check-In | Networking with Exhibitors Check-In Table will be open Floor 3 Foye | | | | | Floor 3 Foyer |
| 10:30 - 11:30am | General Session | Alliance Leadership and Government Relations Committee of Excellence (GRACE) Team "Alliance's 'Session in Review' & Future Legislative Priorities" Peaks 4 – 5 | | | | | |
| 11:30am - 12:00pm | Break | Networking with Exhibitors Floor 3 Foyer | | | | | |
| 12:00 - 1:30pm | Luncheon | Annual Luncheon with Awards Presentations: 2021 Alliance Legislator of the Year and Special Recognition Awards Outdoor Tent | | | | | |
| 1:30 - 2:00pm | Break | Networking with Exhibitors Floor 3 Foyer | | | | | |
| 2:00 - 3:00pm AND 3:30 – 4:30pm | Concurrent Breakout Sessions | Ann Watts: How Can I Encourage Affordable Housing for my Community? Peaks 11-12 | Panel Discussion: Improving Employment Outcomes through the National Expansion of Employment Opportunities Network (NEON) Peaks 9-10 | Shea Tanis, PhD: Forever Changed: Technology disruption and the crisis of those left behind Imperial Ballroom | Panel Discussion: START Again! Dual Diagnosis and Crisis, Implementing Effective Care Coordination Peaks 6-8 | Hearts of Glass Video Sci min) Peaks 1-3 | reening (1 hr 8 |
| 3:00 - 3:30pm | Break | Networking with Exhibitors Last chance to enter any raffles offered by Platinum and Gold Exhibitors! Floor 3 Foyer | | | | | |
| 4:30 - 5:30pm | Networking | Exhibitor Meet & Greet Happy Hour (INFORMAL) at the Base Nine Bar! | | | | | |

| THURSDAY September 16 th , 2021 | | | | | | |
|--|------------------------------|--|---|--|--|--|
| 7:15 - 7:50am | Breakfast & Raffles | Breakfast ends promptly at 7:50am. Platinum & Gold Exhibitor Raffles will take place at 7:35am - must be present to win Peaks 4 – 5 | | | | |
| 8:00 - 9:00am AND 9:15 - 10:15am | Concurrent Breakout Sessions | Patricia Henke, MS, CRC & Tiffany Cron, PhD: Elevating Employment First through Systems Innovation, Collaboration and Training Excellence Peaks 9-10 | David Monroe, et al.: An Introduction to Disability Law for Service Providers Imperial Ballroom | Nicholas Manning, DBA: Exploring the Glass Ceiling in Human Services: A Phenomenological Study of Minorities and Privileged Positions in Program Approved Provider Agencies Peaks 1-3 | | |
| 9:00 - 9:15am | Break | Networking with Exhibitors Floor 3 Foyer | | | | |
| 10:15 - 10:30am | Break | Networking with Exhibitors Floor 3 Foyer | | | | |
| 10:30 - 11:30am | General Session | Shannon McCracken, ANCOR "ANCOR Government Relations Update: This Moment in HCBS History" Peaks 4 – 5 | | | | |
| 11:30am - 12:30pm | General Session | Staff at the Office of Community Living, Colorado Department of Health Care Policy & Financing "Building the Foundation for Recovery and Transformation" Peaks 4 - 5 | | | | |